# SDR AALA202406179691

- Difficulty date: June 17, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 24,574 hours, 9,726 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IS AT 500PSI AT 52 DEGREES C. AND NEEDS SERVICING. MAINTENANCE SERVICED THE R4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
